# SDR DXTA2023061688810

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6062
- Aircraft time: 6,506 hours, 3,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Defective
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTING DOES NOT COME IN WHEN AIRCRAFT IS SHUTDOWN WITH BATTERIES CONNECTED AND EMER SWITCH IN ARMED OR ON.//CORRECTIVE ACTION//REMOVED AND REPLACED ALL EMEREGENCY LIGHT POWER SUPPLY'S IAW WITH CL-650 AMM 33-51-01 AND CL-650 SMM 33-51-05 RESPECTIVELY. ALL OPS CHECKS GOOD, OK TO CONTINUE.  SEE STEPS FOR WORK DETAILS.  >LFWD(COCKPT) P/N OFF 60-1321-1/ S/N OFF 26041; P/N ON 60-1321-1/ S/N ON 26845 >RFWD(GALLEY) P/N OFF 60-1321-1/S/N OFF 26276; P/N ON 60-1321-1/ S/N ON 26040 >AFT CARGO P/N OFF 60-1321-1/ S/N OFF 25768; P/N ON 60-1321-1/ S/N ON 26634
